Superintegrable cases of four-dimensional dynamical systems

Oğul Esen, Anindya Ghose Choudhury, Partha Guha, Hasan Gümral

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Degenerate tri-Hamiltonian structures of the Shivamoggi and generalized Raychaudhuri equations are exhibited. For certain specific values of the parameters, it is shown that hyperchaotic Lü and Qi systems are superintegrable and admit tri-Hamiltonian structures.

Original languageBritish English
Pages (from-to)175-188
Number of pages14
JournalRegular and Chaotic Dynamics
Issue number2
StatePublished - 1 Mar 2016


  • 4D Poisson structures
  • Darboux polynomials
  • first integrals
  • generalized Raychaudhuri equations
  • Jacobi’s last multiplier
  • Lü system and Qi system
  • Shivamoggi equations
  • tri-Hamiltonian structures


Dive into the research topics of 'Superintegrable cases of four-dimensional dynamical systems'. Together they form a unique fingerprint.

Cite this